Journal article icon

Journal article

Super-multiplicativity and a lower bound for the decay of the signature of a path of finite length

Abstract:

For a path of length L > 0, if for all n ≥ 1, we multiply the n-th term of the signature by n!L−n, we say that the resulting signature is ‘normalised’. It has been established (T. J. Lyons, M. Caruana, T. Lévy, Differential equations driven by rough paths, Springer, 2007) that the norm of the n-th term of the normalised signature of a bounded-variation path is bounded above by 1. In this article, we discuss the super-multiplicativity of the norm of the signature of a path with finite length...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.crma.2018.05.010

Authors


More by this author
Institution:
University of Oxford
Division:
Social Sciences Division
Department:
Oxford-Man Institute of Quantitative Finance
More by this author
Institution:
University of Oxford
Division:
Social Sciences Division
Department:
Oxford-Man Institute of Quantitative Finance; Mathematical Institute
Oxford college:
St Annes College
Publisher:
Elsevier Publisher's website
Journal:
Comptes Rendus Mathématique Journal website
Volume:
356
Issue:
7
Pages:
720-724
Publication date:
2018-05-22
Acceptance date:
2017-05-17
DOI:
ISSN:
1631-073X
Pubs id:
pubs:852210
URN:
uri:f3def0cc-ffef-4ac0-ab73-1bc93244dff9
UUID:
uuid:f3def0cc-ffef-4ac0-ab73-1bc93244dff9
Local pid:
pubs:852210

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP